# SDR DLL14962594

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- Engine: Rroyce RB211524B4
- System (JASC): 7110 · Engine Cowling System
- Part: Core Cowl
- Part number: UL12586
- Condition: Missing
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SECTION CORE COWL MISSING ON ARRIVAL.  INSTALLED BOTH GENERATOR FAIRINGS AND LOWER HOT SECTION FAIRING.  RAN ENGINE, ALL SYSTEMS OK.
